# SDR SWAA2023030611335

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 1,592 hours, 875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGERNCY EXIT LIGHT COVER CAME OFF IN ROW 16 AC RIGHT<[01] RESECURED LENS ASSY PER M/M 33-51-01
